Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had fat transplant from tummy to my breast. Done UCG, FNAC and blood tests. What can be done?

i had fat transplant from tummy to my breast 8-9 months ago, now from last 3-4 months i m suffering from pain & hardness in my both the breasts..........after all my UCG, FNAC and blood tests doctor came to know that there is no cancer and tumour in my breasts but again the lumps and pain is there in breasts and ever not able to touch at all bcoz of the pain.........please help me what should i do
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Surgical 's  Response
Dear Ma'am,

If cancer has been ruled out, the pain and lumpy sensation after fat grafting can be due to fat necrosis. This can cause hardness and pain and it usually subsides with time.
Pain can also be due to fibroadenosis in which the breast tissue becomes very sensitive to hormonal changes. You can take vitamin E capsules as they help in pain reduction.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor